# SDR MASA2025061900052

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 20,296 hours, 12,002 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Zone 400
- Part time: 20,296 hours, 12,002 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

GROUND  FIRE INDICATION ENG 2 FIRE EICAS MSG (EMER DECLARED): CORRECTIVE ACTION - R&R FADEC, R&R FMU, R&R FUEL PUMP, TIGHTENED LOOSE CONNECTOR ON FIRE DETECTION LOOP B IAW AMM 73-21-01, AMM 73-21-03, AND AMM 73-11-01.
